Spatial heterogeneity in parasite infections at different spatial scales in an intertidal bivalve


Contact
dthieltges [ at ] awi-bremerhaven.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
13349
DOI 10.1007/s00442-006-0557-2

Cite as
Thieltges, D. and Reise, K. (2007): Spatial heterogeneity in parasite infections at different spatial scales in an intertidal bivalve , Oecologia, 150 (4), pp. 569-581 . doi: 10.1007/s00442-006-0557-2


Share


Citation

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item